# SDR RAIA960202

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: C24646070
- Condition: Leaking
- Location: Rt Mlg Act
- Part time: 16,110 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7174 - HYDRAULIC PRESSURE ON GREEN SYSTEM LOST AT GEAR RETRACTION, GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED FROM FLIGHT WITHOUT INCIDENT.  MAINTENANCE FOUND RT MLG ACTUATOR BRAKE VALVE CRACKED REPLACED VALVE, GEAR SWING OPS CHECK GOOD.  (X)
